Noise-induced fronts

Citation
Ma. Santos et Jm. Sancho, Noise-induced fronts, PHYS REV E, 59(1), 1999, pp. 98-102
Citations number
28
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW E
ISSN journal
1063-651X → ACNP
Volume
59
Issue
1
Year of publication
1999
Part
A
Pages
98 - 102
Database
ISI
SICI code
1063-651X(199901)59:1<98:NF>2.0.ZU;2-R
Abstract
A simple model is introduced that exhibits a noise-induced front propagatio n and where the noise enters multiplicatively. The invasion of the unstable state is studied, both theoretically and numerically. A good agreement is obtained for the mean value of the order parameter and the mean front veloc ity using the analytical predictions of the Linear marginal stability analy sis. [S1063-651X(98)14912-7].